# SDR AU980080

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Faulty
- Location: Central Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) MASTER CAUTION LIGHT ILLUMINATED DURING TAKEOFF. INDIVIDUAL CAUTION LIGHT COULD NOT BE IDENTIFIED AND ALL SYSTEMS CHECKED OUT SERVICEABLE.
